# SDR UIEA2020051101010

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,792 hours, 20,134 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591E
- Part serial: 6079A
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICEABLE ODOR CHEMICAL OR SMELLS LIKE WET PAINT WITH THRUST CHANGES ON CLIMB OUT AND DESCENT.( INSPECTED FILTER IAW 21-58-30, FOUND FILTER DIRTY WITH BITS OF BROKEN PLASTIC, FOUND FWD SUPPLY FAN BLADES BROKEN. REMOVED AND REPLACED FWD SUPPLY FAN IAW AMM 21-58-06. OPS CHECKED GOOD, REF FIM TASK #8 FOR FILTER CHANGE. )
